# SDR IPXA11567892

- Difficulty date: June 21, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs231.25 S21-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, REPLACE BLIND FASTENERS- DENT IN SKIN FRAME 231.25 RT SIDE AT APPROX 21-23R. REF WAN NR 1614757.  REPLACED BLIND FASTENERS WITH SOLID FASTENERS AND REPAIRED IAW SRM 53-00-01-2R-2.
